Über nichtlineare Integrodifferentialgleichungen mit Hadamard-Integralen.

Klaus Wiener

Mathematische Zeitschrift (1968)

  • Volume: 106, page 123-138
  • ISSN: 0025-5874; 1432-1823

How to cite


Wiener, Klaus. "Über nichtlineare Integrodifferentialgleichungen mit Hadamard-Integralen.." Mathematische Zeitschrift 106 (1968): 123-138. <http://eudml.org/doc/171010>.

author = {Wiener, Klaus},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, integral transforms},
pages = {123-138},
title = {Über nichtlineare Integrodifferentialgleichungen mit Hadamard-Integralen.},
url = {http://eudml.org/doc/171010},
volume = {106},
year = {1968},

AU - Wiener, Klaus
TI - Über nichtlineare Integrodifferentialgleichungen mit Hadamard-Integralen.
JO - Mathematische Zeitschrift
PY - 1968
VL - 106
SP - 123
EP - 138
KW - integral equations, integral transforms
UR - http://eudml.org/doc/171010
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.